# SDR SIMA200908202

- Difficulty date: March 18, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 22,381 hours, 22,146 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4209 CREW REPORTED ELECTRICAL BURNING ODOR IN THE FWD CABIN GALLEY AREA. ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED CEILING AND SIDE WALL BALLAST  IAW AMM 33-21-03, IAW AMM 33-21-05 OPS CHECKED GOOD NO MORE BURNING SMELLS DETECTED. ACFT RETURNED TO SERVICE.
